# SDR DALA2025010300048

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6804 *R022* WHILE WORKING THE D-2 FLOOR STRUCTURES,75S TO G MOD - MODIFY, RII, SECTION 3 - THE SEAT TRACK AT STA 680-700 LBL10 WAS MISSED DRILLED. CORRECTIVE ACTION: REMOVED AND REPLACE SEAT TRACK @ STA 680-700 LBL 10 IAW DELTA FLIGHT PRODUCTS DWG 21D20N004DDN03 AND DELTA VA 97936 REV Y. (0740162)
